# SDR UALA2009070701950

- Difficulty date: July 5, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 28,053 hours, 7,121 cycles
- Engine: Pwa PW4056
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: AA134S1
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAILED TO LIGHT WITH START SELECTION NUMBER 1 STOPPED START AND THEN STARTED L.  REPLACED NR 1 ENG NR 1 EXCITER AND REPLACED BOTH NR 1 ENG IGNITERS.  PRIOR TO REPLACEMENT ITEMS RAN NR 1 ENG AND DETERMINED NR 1 IGNITER FAILED, AFTER REPLACEMENTS RAN NR 1 ENG ON NR 1 & NR 2 IGNITIONS.  ALL OPS NORMAL.
